Delayed treatment


#1

I have been diagnosed with PD in April of this year. The neurologist suggested starting on Sinemet low dosage increasing to 125 mg  three times a day if I become slowed. Currently coping with resting hand tremor and bradykinesia hence decided to delay treatment however for the last few weeks I have been experiencing a tight feeling below my ribcage. GP uttered the word "hernia" but no investigation requested just continue with Lansoprazol which I was taking whilst I was on Naproxen for painful hip which has been resolved following Steroid injection. Naproxien has been stopped since.

As I have a big family event in September I do not want to experience side effects. Has anybody been in this kind of situation as if so I would appreciate comments.


#2

Do you mean side effects from taking Sinemet or the effects of not taking it?


#3

I would like to know the answer to both please although I am aware that each person is different.